RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1985, Volume 40, Issue 4(244), Pages 91–103 (Mi umn2708)  

This article is cited in 7 scientific papers (total in 7 papers)

International conference "Modern Problems of Algebra and Analysis"
Plenary lectures

Abelian and Tauberian theorems for Stieltjes transforms of distributions

B. Stanković


Full text: PDF file (1197 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1985, 40:4, 99–113

Bibliographic databases:

MSC: 40E05, 42A38, 44A10

Citation: B. Stanković, “Abelian and Tauberian theorems for Stieltjes transforms of distributions”, Uspekhi Mat. Nauk, 40:4(244) (1985), 91–103; Russian Math. Surveys, 40:4 (1985), 99–113

Citation in format AMSBIB
\Bibitem{Sta85}
\by B.~Stankovi{\'c}
\paper Abelian and Tauberian theorems for Stieltjes transforms of distributions
\jour Uspekhi Mat. Nauk
\yr 1985
\vol 40
\issue 4(244)
\pages 91--103
\mathnet{http://mi.mathnet.ru/umn2708}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=807789}
\zmath{https://zbmath.org/?q=an:0612.46036}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1985RuMaS..40...99S}
\transl
\jour Russian Math. Surveys
\yr 1985
\vol 40
\issue 4
\pages 99--113
\crossref{https://doi.org/10.1070/RM1985v040n04ABEH003616}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985D103900011}


Linking options:
  • http://mi.mathnet.ru/eng/umn2708
  • http://mi.mathnet.ru/eng/umn/v40/i4/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. S. Pathak, S. K. Mishra, “Asymptotic behaviours of a class of integral transforms in complex domains”, Proc Edin Math Soc, 32:2 (1989), 231  crossref  mathscinet  zmath  isi
    2. Bogoljub Stanković, “Abelian theorems for integral transforms of distributions”, Integral Transforms and Special Functions, 1:1 (1993), 61  crossref
    3. B. Stanković, “S-Bounded distributions, application to partial differential equations”, Applicable Analysis, 48:1-4 (1993), 99  crossref
    4. S. Pilipović, B. Stanković, “Tauberian theorems for integral transforms of distributions”, Acta Math Hungar, 74:1-2 (1997), 135  crossref  mathscinet  zmath  isi
    5. Bogoljub Stankovic, “General Tauberian theorem in S'+”, Publ. Inst. Math. (Belgr.), 71:85 (2002), 97  crossref
    6. A. L. Yakymiv, “Tauberian Theorem for the Stieltjes Transform”, Math. Notes, 73:2 (2003), 280–288  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. S. B. Gaikwad, M. S. Chaudhary, “Tauberian-type theorems with application to the Stieltjes transformation”, Int J Math Math Sci, 2006 (2006), 1  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:205
    Full text:71
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019